A1 Journal article (refereed)
Quasisymmertric graphs and Zygmund functions (2012)


Onninen, J., & Kovalev, L. V. (2012). Quasisymmertric graphs and Zygmund functions. Journal d'Analyse Mathématique, 118(1), 343-361. https://doi.org/10.1007/s11854-012-0039-x


JYU authors or editors


Publication details

All authors or editors: Onninen, Jani; Kovalev, Leonid V.

Journal or series: Journal d'Analyse Mathématique

ISSN: 0021-7670

eISSN: 1565-8538

Publication year: 2012

Volume: 118

Issue number: 1

Pages range: 343-361

Publisher: Magnes Press

Place of Publication: Jerusalem

Publication country: Israel

Publication language: English

DOI: https://doi.org/10.1007/s11854-012-0039-x

Publication open access: Not open

Publication channel open access:


Free keywords: abstract harmonic analysis


Contributing organizations

Other organizations:


Ministry reporting: Yes

Reporting Year: 2013

JUFO rating: 2


Last updated on 2021-09-06 at 00:53